Vol. 6 No. 1 (2022): Special Issue in Honor of Professor Ravi P. Agarwal
Articles

Forced oscillation of solutions of conformable hybrid elliptic partial differential equations

Priyadharshini S
Post Graduate and Research Department of Mathematics Thiruvalluvar Government Arts College, Rasipuram, Namakkal, Tamil Nadu, India
Sadhasivam V
Post Graduate and Research Department of Mathematics Thiruvalluvar Government Arts College, Rasipuram, Namakkal, Tamil Nadu, India
Published March 31, 2022
Keywords
  • Oscillation, Conformable Elliptic differential equations, Hybrid differential equations.
How to Cite
S, P., & V, S. (2022). Forced oscillation of solutions of conformable hybrid elliptic partial differential equations. Journal of Computational Mathematica, 6(1), 396 - 412. https://doi.org/10.26524/cm140

Abstract

In this paper, we investigate the forced oscillation of solutions of conformable hybrid elliptic partial differential equations. We show that, the suitable condition for the infinite sequence of annular domains which gives every solution has a zero. Some examples are given to illustrate the effectiveness of our main result.

Downloads

Download data is not yet available.